MathSciNet Relay Station
MathSciNet bibliographic data
MR1816881 (2002a:20053) 20H10 (11F06 20H05)
Keskin, Refik On the parabolic class numbers of some Fuchsian groups. Note Mat. 19 (1999), no. 2, 275–283 (2001).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement